MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000L
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that per wo evaluation, the arctic sun device was getting low suction and changed mixing pump.Per sample evaluation results received via task on 10nov2025, it was reported that the tank seals were found deteriorated.Installed test mixing pump to cool.
 
Event or Problem Description
It was reported that the per wo evaluation, the arctic sun device was getting low suction and changed mixing pump.Per sample evaluation results received via task on 10nov2025, it was reported that the tank seals were found deteriorated.Installed test mixing pump to cool.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is due to a failed mixing pump.The device was evaluated upon receipt.Installed test mixing pump to cool during decontamination.Mixing pump was serviced during the pm process.The arctic sun 5000 passed all performance testing, calibration and electrical safety tests and is functioning properly and ready for use.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr review is not required as the reported event is not an out of box failure and therefore the reported event is not manufacturing related.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23534940
Report Number1018233-2025-10205
Device Sequence Number15994237
Product Code DWJ
UDI-Device Identifier00801741080159
UDI-Public(01)00801741080159(11)151201
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown